I have suffered from depression from puberty...I think. I've had Prozac way in the past, and Zoloft. For the past year nearly I've been on Welbutrin XL 150 mg. once a day. I have never been suicidal. Close to it back in my teens but thank God I got through that hurdle. Anyway, It seems with me that 2 weeks out of every month I am in a "funk"...down with a "grey cloud hovering over my head feeling". Then the other 2 wks I'm fine. This has been the way it is with me for years and years...even though I am on medication. Is this normal? Since I am on Welbutrin should this be happening? I mean I know we all are emotional beings....I don't want to be emotionless....but I am a bit confused here. My doctor asks how I am doing...is the Welburtin helping I say I guess I'm doing fine....and yes, I guess it is working...and then it's dropped. Do any of you have experience with Welbutrin? Do any of you still have those grey, "down " days even though you are being treated for depression? Any insight would be greatly appreciated. Thanks.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...